# SDR YENA2025072800777

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 01849
- Aircraft time: 84,855 hours, 30,713 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Part number: 756A000007
- Part serial: 0756A00ES008102
- Condition: Faulted
- Location: Zone 1000
- Part time: 4,485 hours, 1,749 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1058, AUA-JFK. STRONG CHEMICAL ODOR EXPERIENCED BY INFLIGHT CREW UPON ARRIVAL AND INTENSIFIED AFTER LANDING. ( PACKS ); REF LOG PAGE # 4318901 ITEM # 2 (REMOVED AND REPLACED PACK # 1 CONDENSER IAW AMM 21-52-32 REF L/P 4318902 ITEM # 1 FOR OPS CHK/LEAK CHK), 4348597 ITEM # 1 (REMOVED AND REPLACED OZONE FILTER PACK #1 IAW AMM 21-51-41) AND # 2 (REMOVED AND REPLACED OZONE FILTER PACK #2 IAW AMM 21-51-41)
